Refereed journal article or data article (A1)

Some applications of differential subordination for certain starlike functions




List of Authors: Rahim Kargar, L. Trojnar-Spelina

Publication year: 2019

Journal: Turkish Journal of Mathematics

Volume number: 43

Issue number: 4

Number of pages: 9

ISSN: 1300-0098

eISSN: 1303-6149

DOI: http://dx.doi.org/10.3906/mat-1903-28

URL: https://journals.tubitak.gov.tr/math/abstract.htm?id=25393

Self-archived copy’s web address: https://research.utu.fi/converis/portal/Publication/47977952



Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2021-24-06 at 09:24